# SDR UALA2012042702518

- Difficulty date: April 27, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 62,990 hours, 9,074 cycles
- Engine: Pwa PW40903
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 490S1
- Condition: Faulty
- Location: Hf Radio
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF RADIO TRANSMISSION PROBLEM.  NO TRANSMIT. REPLACED COUPLER.
